-groupoids and homotopy types

M. M. Kapranov; V. A. Voevodsky

Cahiers de Topologie et Géométrie Différentielle Catégoriques (1991)

  • Volume: 32, Issue: 1, page 29-46
  • ISSN: 1245-530X

How to cite


Kapranov, M. M., and Voevodsky, V. A.. "$\infty $-groupoids and homotopy types." Cahiers de Topologie et Géométrie Différentielle Catégoriques 32.1 (1991): 29-46. <http://eudml.org/doc/91469>.

author = {Kapranov, M. M., Voevodsky, V. A.},
journal = {Cahiers de Topologie et Géométrie Différentielle Catégoriques},
keywords = {homotopy category of CW-complexes},
language = {eng},
number = {1},
pages = {29-46},
publisher = {Dunod éditeur, publié avec le concours du CNRS},
title = {$\infty $-groupoids and homotopy types},
url = {http://eudml.org/doc/91469},
volume = {32},
year = {1991},

AU - Kapranov, M. M.
AU - Voevodsky, V. A.
TI - $\infty $-groupoids and homotopy types
JO - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY - 1991
PB - Dunod éditeur, publié avec le concours du CNRS
VL - 32
IS - 1
SP - 29
EP - 46
LA - eng
KW - homotopy category of CW-complexes
UR - http://eudml.org/doc/91469
ER -


  1. [A] I. Aitchinson, The geometry of oriented cubes, Macquarie Math. Report 86.0082, Sydney, 1986. 
  2. [BH 1 ] R. Brown, P. Higgins, The algebra of cubes, J. Pure Appl. Algebra, 1981, 21, pp. 233-260. Zbl0468.55007MR617135
  3. [BH2] R. Brown, P. Higgins, The equivalence of ∞-groupoids and crossed complexes, Cah. Top. Geom. Diff., 1981, 22, pp. 371-386. Zbl0487.55007
  4. [Gr] A. Grothendieck, Pursuing stacks, Manuscript, 1983 (distributed from UCNW, Bangor, U.K.). 
  5. [GU] P. Gabriel, F. Ulmer, Lokal praesentierbare Kategorien, Lecture Notes in Math. N.221, Springer1971. Zbl0225.18004MR327863
  6. [GZ] P. Gabriel, M. Zisman, Calculus of fractions and homotopy theory, Ergenbisse der Math., Bd. 35, Springer, 1967. Zbl0186.56802MR210125
  7. [J] M. Johnson, The combinatorics of n-categorical pasting, J. Pure Appl. Algebra, 1989, 62 (3) 211-225. Zbl0694.18007MR1026875
  8. [KV] M.M. Kapranov, V.A. Voedodsky, Combinatorial-geometric aspects of polycategory theory: pasting schemes and higher Bruhat orders, (these Proceedings). Zbl0748.18010
  9. [L] J.-L. Loday, Spaces with finitely many non-trivial homotopy groups, J. Pure Appl. Algebra, 1982, v.24, pp. 179-202. Zbl0491.55004MR651845
  10. [M] S. Mac Lane, Categories for working mathematicians, Springer1971. Zbl0906.18001MR354798
  11. [MS] Y.I. Manin, V.V. Schechtman, Arrangements of hyperplanes, higher braid groups and higher Bruhat orders, Adv. Studies in Pure Math., 1989, v.17. pp. 2898-308. Zbl0759.20002MR1097620
  12. [P] A.J. Power, A 2-categorical pasting theorem, J. of Algebra, 1990, v. 129, N.2, pp. 439-445. Zbl0698.18005MR1040947
  13. [S1] R. Street, The algebra of oriented simplexes, J. Pure Appl. Algebra, 1987, v. 49, N.3., pp. 283-335. Zbl0661.18005MR920944
  14. [S2] R. Street, Parity complexes, Macquarie Math. Report 88-0015, Sydney, 1988. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.